# SDR MASA2011061603033

- Difficulty date: June 15, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 16,493 hours, 13,271 cycles
- Engine: Ge CF348C5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DIVERT LT ENG OIL LOSS IN FLIGHT.  R2 EDP GARLOCK SEAL, SERVICED ENGINE OIL.  GENERATED M055 FOR DAILY CHIP DETECTOR INSPECTION FOR NEXT 50FH DUE TO ENG.
